# SDR FDEA201012264753

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 92,409 hours, 35,388 cycles
- Engine: Ge CF66D
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2797
- Condition: Inoperative
- Location: Eng Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT TURNED ON ENG - WING ANTI-ICE RECEIVED "A WING A-ICE L DISAG ALERT SHORTLY AFTER RECEIVED AN AIR MANF 1 FAIL" COMPLIED WITH QRH AND DIVERTED, WITHOUT INCIDENT.  R & R LT MANIFOLD FAILURE DETECTION PRESSURE SWITCH IAW MM 36-23-03-4.  ALSO REPLACED NR1 ENGINE MANIFOLD FAILURE DELAY RELAY R2-5256.  PERFORMED PNEUMATIC SYS PRESSURE DECAY TEST IAW MM 36-00-02-5.  DECAY TIME IS IN LIMITS IAW TABLE 1.  NO FURTHER DEFECTS NOTED, OK FOR SERVICE.
